# SDR DL72E000572

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 737247
- Aircraft serial: 21482
- Aircraft time: 69,065 hours, 41,558 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Inoperative
- Location: Cockpit
- Component: Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE CABIN IN AUTO/STBY OR MANUAL MODE.  RAN ENGS PER PFHB, AIRCRAFT PRESSURIZED NORMALLY AND NO LEAKS FOUND.
